Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bobby Stephenson

Veteran Member
  • Total Reviews

    1
  • Content Count

    315
  • Joined

  • Last visited

  • Days Won

    1

Everything posted by Bobby Stephenson

  1. the last picture looks great! I hate sitting under those lights too. I do take pictures every day I just can't upload them because i'm so ugly the internet would explode.
  2. Well if it helps you decide a lot of people who finish Accutane always say they wish they had done it sooner. My derm also gave me the same option but I chose Accutane instead of Bactrim because I don't want my life to revolve around doctor appointments I need something that was potent so I can move on with my life so that's why I chose Accutane.
  3. Bobby Stephenson

    Day 1

    Well at least you will know what to expect and not have to be paranoid at every changes in your body.
  4. It's best to have open communication with your derm. I was afraid she would take me off accutane too when i was having vision problems but after stressing out for a whole week I finally called and she told me it has nothing to do with accutane and I probably need glasses. So i went to an optometrist and she told me i had dry eyes which is causing computer fatigue and I just need to use eye drops and corrected lenses to reduce the glare. All your symptoms seem a lot worse, pus in eye?? You sho
  5. No pain but my pimples came with an unbearable itch.
  6. Your writing is offensive. And no, i grew up with acne and never had that thought.
  7. I don't know what normal is but I stop having pimples after my initial breakout. I haven't had a breakout since Day 17 and I am on day 41. Month 1 I did 30mg and now I am on 60mg. I weight 60kg.
  8. Thanks for sharing. Even though I'm on month 2 already the end seems far away.
  9. Yes, only when I floss/brush too hard (the way I normally brush). Your gums are bleeding for no reason doesn't sound good.
  10. Absolutely. I have to floss and brush gently or I spit out some blood. Maybe we should invest in a water pick!
  11. As explained in this video: http://www.dermtv.com/low-dose-accutane Low dose Accutane is bad because it doesn't cure the problem at all. Your acne will come back as soon as you stop and you will feel like you've wasted a year, 2 weeks, and all the side effects. Plus, long term Accutane is also very very bad.
  12. Yay! =) I'm on month 2, it gets less exciting.
  13. Stop looking at the mirror.
  14. Haha you must have not read my blog/post. On day Month 1, Day 8, 30mg, my face started getting clusters of whitehead. Over the next NINE FREAKIN DAYS it exploded into what looks like a billion pustules all around my nose and mouth! It's the initial breakout. I think since accutane is carried by the blood, an allergic reaction would cause infections all over your body, not just the chin area. Hang in there. I used my vacation hours to take the week off, hopefully you can do the same.
  15. That sucks man. Today I was at the eye glass store and they had those bright white doctor lighting in front of the mirror for people to try on glasses...oh boy I saw every red pit in my skin from scaring and it was grotesque. Next to the mirrors and glasses are of course posters of beautiful people with Photoshop skin.
  16. Maybe you should be a chemist, mix your own drugs.
  17. Dermatologist says I was OK. Optometrist says my tear composition is being affected by accutane and dries more quickly. I have to use over the counter eye drops 4 times a day, blink more or buy computer glasses. Continuing with accutane!
  18. I only have that problem when there's a big cyst on my nose or I look like I have smallpox.
  19. my insurance sucks, i have to pay $10 or 10% whichever is higher!
  20. Wow yeah looks like you got new and bigger ones. Shouldn't he up your dosage instead of taking you off? Im not a doctor oh well best to get a 2nd opinion.
  21. That stinks. Guess I am lucky to see improvements in Month 1. Maybe it's all that extra monthly hormone you get from being a girl.
  22. Bobby Stephenson

    Week 8

    I am 60mg too but only on week 5! Yeah I sometimes feel joint pain if I'm in the wrong position during a workout. Dry eyes when I walk down the hall way as well.
  23. Hmm, maybe there is a conspiracy between the dermatologist and opticians.
×